Linear generalized Lyapunov functions and limit cycles
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 777-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a6,
author = {Yu. V. Malyshev and V. P. Zakharov},
title = {Linear generalized {Lyapunov} functions and limit cycles},
journal = {Differencialʹnye uravneni\^a},
pages = {777--781},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a6/}
}
Yu. V. Malyshev; V. P. Zakharov. Linear generalized Lyapunov functions and limit cycles. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 777-781. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a6/